Next Article in Journal
On T-Characterized Subgroups of Compact Abelian Groups
Next Article in Special Issue
Yang–Baxter Equations, Computational Methods and Applications
Previous Article in Journal
Diffeomorphism Spline
Previous Article in Special Issue
Convergence Aspects for Generalizations of q-Hypergeometric Functions
Article Menu

Export Article

Open AccessArticle
Axioms 2015, 4(2), 177-193; doi:10.3390/axioms4020177

Generalized Yang–Baxter Operators for Dieudonné Modules

Departamento de Matemática, Instituto Superior Técnico, Universidade de Lisboa, Av. Rovisco Pais, 1049-001 Lisboa, Portugal
Academic Editor: Florin Felix Nichita
Received: 19 December 2014 / Accepted: 30 April 2015 / Published: 8 May 2015
(This article belongs to the Special Issue Hopf Algebras, Quantum Groups and Yang-Baxter Equations 2014)
View Full-Text   |   Download PDF [241 KB, uploaded 8 May 2015]

Abstract

An enrichment of a category of Dieudonné modules is made by considering Yang–Baxter conditions, and these are used to obtain ring and coring operations on the corresponding Hopf algebras. Some examples of these induced structures are discussed, including those relating to the Morava K-theory of Eilenberg–MacLane spaces. View Full-Text
Keywords: Hopf algebras; Hopf rings; Dieudonné modules; Yang–Baxter operators Hopf algebras; Hopf rings; Dieudonné modules; Yang–Baxter operators
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Saramago, R.M. Generalized Yang–Baxter Operators for Dieudonné Modules. Axioms 2015, 4, 177-193.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top